MAUDE Adverse Event Report: MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number AC3200
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that one everest inflation device was not working properly during a procedure.The device experienced inflation difficulties in the patient and was not able to inflate and deflate properly.No patient complications have been reported as a result of this event.There was no damage noted to packaging.The device was removed from packaging per ifu with no issues.The device was inspected prior to use with no issues.The device was prepped per ifu with no issues.There was no patient injury as a result of the event.
 
Additional Manufacturer Narrative
Additional information: it was reported that one everest inflation device was not working properly during a procedure when no properly inflated or deflated.The needle on the gauge move slightly when pressure was applied.The needle returned to zero when deflation was attempted.The everest was connected to a non-medtronic balloon when the event occur.The device that was connected to the everest was in the patient when the issue occur.The stopcock was not connected between the everest device and the other device.Little resistance was noted while advancing the non-medtronic balloon to the lesion while connected to the everest device.Another everest inflation device was used with no issues.Product analysis: one everest inflation device was received for analysis.No damage noted to the syringe body, tube joints or manometer housing.As received the gauge needle was at approx.0atm.Using an in-house stopcock, the device was pressurized with water.The gauge needle moved steadily to 30 atm and the device held pressure for a minimum of three minutes (with max 10% loss), meeting specification.Upon release of pressure the gauge needle dropped to approx.0atm.When vacuum was applied, the gauge needle moved into/towards the red ¿vac¿ reading.The device was able to pressurize and maintain pressure per specification.Annex b code annex c code annex d code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: - annex d code added medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVEREST INFLATION DEVICE 30ATM
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22897429
Report Number1220452-2025-00023
Device Sequence Number14910004
Product Code DTL
UDI-Device Identifier00763000338190
UDI-Public(01)00763000338190(17)260926(10)60591094
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K960983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberAC3200
Device Catalogue NumberAC3200
Device Lot Number60591094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2025
Supplement Date Received by Manufacturer08/27/2025
10/16/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/22/2025
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown